Is this PIED?

Discussion in 'Porn-Induced Sexual Dysfunctions' started by ProboyMate, Mar 30, 2019.

  1. ProboyMate

    ProboyMate Fapstronaut

    75
    16
    18
    Is zero libido,
    lifeless feeling in dick and balls,
    also some of the symptoms of PIED?

    I took some SSRI's in the past and I quit 10 months ago but I"m not sure if this is PIED or PSSD I think its PIED and Im just making myself crazy because if I do nofap I still get urges around day 5-10 and 3 years ago before I ever took SSri's I had the same progress, Its just too long ago for me to compare my libido and feeling of the penis to when I never had taken a SSRI.
     
    Last edited: Mar 31, 2019
  2. ProboyMate

    ProboyMate Fapstronaut

    75
    16
    18
  3. Self Worth

    Self Worth Fapstronaut

    109
    290
    63
    it could very well be. im happy your off the ssris. i never liked them. its very likley NoFap will improve your situation so keep at it.
     
  4. ProboyMate

    ProboyMate Fapstronaut

    75
    16
    18
    Im happy Im off the SSRI's aswell , the fact I have to question wether or not I still have side effects from antidepressants is destroying my confidence and making me severly depressed, dont know what to do about it. I am going to start Nofap.
     
    Self Worth likes this.
  5. Freddiefox

    Freddiefox Fapstronaut

    2,511
    1,799
    143
    5-10 days in the will be strong urges and beyond that also. After a few weeks to a month you will notice improvement but that doesn't mean they will disappear. The truth is, this takes time and work.
    You can do this, make a plan, learn and put your mind to it.
     
  6. ProboyMate

    ProboyMate Fapstronaut

    75
    16
    18
    True but AM i not supposed to have a raging libido everyday i am 24 year old before antidepressants I wanked to porn everyday now I can go 3 days without thinking about or is it just because I have more stress on my mind?
    Im scared if I go 90 days or 60 days and I have sex I go back to zero days with dead dick, no libido, PSSD or PIED or whatever.
     
  7. Freddiefox

    Freddiefox Fapstronaut

    2,511
    1,799
    143
    Forgive the old guy saying, but don't put the cart before the horse. You're worrying about two or three months down the road. Worry about today, then tomorrow. Give your mind a chance to heal then see where you are. All this worry about the future doesn't help it just makes more stress for you.
    I will say, doing this, getting your 90 days isn't going to hurt you.
    Wishing you the best.
     
  8. ProboyMate

    ProboyMate Fapstronaut

    75
    16
    18
    thanks
     
  9. ProboyMate

    ProboyMate Fapstronaut

    75
    16
    18
    I suppose its the same for taking antidepressants in the past giving your mind the chance to heal
     
  10. Anonymous86

    Anonymous86 Fapstronaut

    1,489
    318
    83
    Before you started your streak, did you have a libido or had shrunken genitalia or only when starting your streak progressively, your genitals shrank? Just curious.
     
  11. Anonymous86

    Anonymous86 Fapstronaut

    1,489
    318
    83
    And how often were you masturbating to porn?
     
  12. ProboyMate

    ProboyMate Fapstronaut

    75
    16
    18
    I wasnt talking about shrunk im talking about a numb feeling, and the problem is I don't remember because it was 3 years ago I started a first antidepressant.
    But I can remember I was mastrubating to porn everyday and now I don't like 2-3 days but I have to admit I have more things in my mind than I did back then so maybe its because im too occupied and not busy with triggers I don't know.
     
  13. ProboyMate

    ProboyMate Fapstronaut

    75
    16
    18
    I was masturbating to porn everyday, because I had urges everyday, now 3 years later after antidepressants I fap every 3/4/5 days to porn.
    I was suffering more anxiety back then then I do now, so yes I had libido.
     

Share This Page